# SDR DALA2018060103769

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 45,292 hours, 31,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Bs 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD,  BS 218, RBL 15,  Z=-20  HAD A PUNCTURE.   REPAIRED THE BULKHEAD IAW ER/A 567762-14, REV ORIGINAL.
